Open Access
November, 1983 A Berry-Esseen Theorem for Associated Random Variables
Thomas E. Wood
Ann. Probab. 11(4): 1042-1047 (November, 1983). DOI: 10.1214/aop/1176993453


Uniform rates of convergence in the Central Limit Theorem for associated random variables are given. Applications to the Ising Model and Diffusion and Gaussian processes are discussed.


Download Citation

Thomas E. Wood. "A Berry-Esseen Theorem for Associated Random Variables." Ann. Probab. 11 (4) 1042 - 1047, November, 1983.


Published: November, 1983
First available in Project Euclid: 19 April 2007

zbMATH: 0522.60017
MathSciNet: MR714967
Digital Object Identifier: 10.1214/aop/1176993453

Primary: 60F05
Secondary: 60J60

Keywords: association , Berry-Esseen theorem , Lebowitz inequality

Rights: Copyright © 1983 Institute of Mathematical Statistics

Vol.11 • No. 4 • November, 1983
Back to Top